发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “Generalized quasi Yamabe gradient solitons” [Differential Geometry and its Applications 49 (2016) 167–175]

Corrigendum to “Generalized quasi Yamabe gradient solitons” [Differential Geometry and its Applications 49 (2016) 167–175]

Leandro Neto, Benedito; Pina de Oliveira, Hudson
  • 期刊名称Differential Geometry and its Applications
  • 作者Leandro Neto, Benedito; Pina de Oliveira, Hudson
  • 卷第52卷
  • 印刷ISSN0926-2245
  • 文件大小167.46KB
  • 发表时间2017-06
  • DOI10.1016/j.difgeo.2017.05.003
  • 页码201-202
← 返回【学霸图书馆】主页